# SDR HNAA2020100800277

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 47,715 hours, 43,487 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR EXTERIOR SKIN HAS A CRACK AT THE AFT END OF THE OPEN/CLOSE HANDLE.  COMPLETE: ACCOMPLISHED REPAIR OF CRACK ON BAGGAGE DOOR EXTERIOR SKIN AT AFT END OF OPEN/CLOSE HANDLE, IAW PIEDMONT EO1-52-20-0348.  SEE TASK AND WIP ENTRIES FOR DETAILS.
